# SDR AALA20130705008

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 36,426 hours, 14,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 480 RT CRACKED AT BIN RAIL ATTACHMENT BRACKET HOLE.  INSTALLED ALL FRAME REPAIR PARTS & FASTENERS IAW ECO J1159AE CARD 0007.
